Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A combinatorial invariant for escape time Sierpiński rational maps

Tom 222 / 2013

Mónica Moreno Rocha Fundamenta Mathematicae 222 (2013), 99-130 MSC: Primary 37F10; Secondary 37F20. DOI: 10.4064/fm222-2-1

Streszczenie

An escape time Sierpiński map is a rational map drawn from the McMullen family $z \mapsto z^n+\lambda /z^n$ with escaping critical orbits and Julia set homeomorphic to the Sierpiński curve continuum.

We address the problem of characterizing postcritically finite escape time Sierpiński maps in a combinatorial way. To accomplish this, we define a combinatorial model given by a planar tree whose vertices come with a pair of combinatorial data that encodes the dynamics of critical orbits. We show that each escape time Sierpiński map realizes a subgraph of the combinatorial tree and the combinatorial information is a complete conjugacy invariant.

Autorzy

  • Mónica Moreno RochaCentro de Investigación en Matemáticas, A.C.
    36240 Guanajuato, México
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek